# SDR 07FDEA04149

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN SEAT TRACK AT STA 635, X = 27.5 LT FOUND WITH CRACK.  FOUND AFTER REMOVAL OF LOWER FWD CARGO CEILING PANEL.   10-04-07   REPAIRED BY SECTION A SEAT TRACK REPLACEMENT AS PER SRM 53-70-00 FIG 1 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
